# SDR 07FDEA03800

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 41,870 hours, 28,356 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING THROUGH 17,000 FT, STRONG ODOR SIMILAR TO ELECTRICAL SMOKE DETECTED IN  COCKPIT.  ODOR SUBSIDED BUT RETURNED ON SHORT FINAL.  INSPECTION OF A/C IN PROGRESS.  INSPECTED A/C'S CB'S NONE WERE FOUND POPPED.  NO LINGERING ODOR OF SMOKE ANYWHERE ON A/C WHEN IT ARRIVED AT THE GATE.  INSPECTED E/E AND RADAR R/T COMPT, NO DEFECTS NOTED.  RAN BOTH RT AND LT PACKS WITH ENG'S AND APU.  SLIGHT ODOR USING RT PACK.  FOUND COALESCER BAGS DIRTY.  REMOVED AND REPLACED BOTH LT AND RT PER MM 21-55-051.  A/C OK FOR SERVICE.
